Matches in DBpedia 2015-10 for { <http://doi.org/10.1007/BF00353652> ?p ?o }
Showing triples 1 to 12 of
12
with 100 triples per page.
- BF00353652 doi "10.1007/BF00353652".
- BF00353652 first "W.".
- BF00353652 isCitedBy Order_dimension.
- BF00353652 isCitedBy Schnyders_theorem.
- BF00353652 issue "4".
- BF00353652 journal Order_(journal).
- BF00353652 last "Schnyder".
- BF00353652 mr "1010382".
- BF00353652 pages "323–343".
- BF00353652 title "Planar graphs and poset dimension".
- BF00353652 volume "5".
- BF00353652 year "1989".